# SDR ASOA04242

- Difficulty date: March 26, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751451
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4783 - DUIRNG TAKEOFF FROM DFW-AMA, THE LEFT MAIN GEAR FAIL TO RETRAC AND SHOWED INTRANSITION.  THE QRH WAS COMPLIED WITH.  THE CREW RECYCLED THE GEAR, IT CAME DOWN AND LOCKED.  EMERGENCY EQUIPMENT WAS REQUESTED TO BE ON STANDBY AS A PRECAUTION.  THE AIRCRAFT RETURNED TO DFW, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE MAIN LANDING GEAR SELECTOR VALVE AND PERFORMED GEAR SWINGS.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
